Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Suffering from thrush, foreskin gets itchy, dry, and followed with red rashes. Comes again when medication stopped. Worried

I went to a doctor and was told I had thrush, the infection went away after 2 days. Recently my foreskin has been getting itchy and dry, which slowly again became a mild red rash. I applied the same cream and it went away, but the same symptoms came up again. It is driving me mad as I am washing my penis and drying it often.
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Thrush is an infection caused by a fungus called Candida albicans. Candida lives harmlessly on the skin, in the mouth, gut and vagina and is normally kept under control by harmless bacteria. But sometimes conditions change and the yeast increases rapidly, causing the symptoms of thrush. Causes are:
Wear tight clothing, such as jeans or nylon underwear, because this prevents natural ventilation.
Take certain antibiotics.
Have uncontrolled diabetes, HIV or other illnesses that affect your immune system.
Some allergic or contaminated (used by other) soap.
Treatment. Clear and complete examination of the genital area, followed by a cotton swab test to confirm the diagnosis.
If left untreated it may go off due to natural immunity.
better to apply anti fungal cream + oral anti fungal tab + tab for itching.
nothing to worry
H/O exposure needs HIV test.
Best wishes
Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor